# SDR SWAA2016062953332

- Difficulty date: May 25, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 656055212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BUTT SPLICE STRAP CORRODED AT BS 360, BETWEEN STR 27L TO STR 28L.  R&R STRAP IAW EA.
